RT Journal Article T1 Wavefronts for Discrete Two-Dimensional Nonlinear Diffusion Equations A1 Carpio Rodríguez, Ana María AB Existence of wavefronts for discrete two-dimensional evolution models involving diffusive terms with a nonlinear dependence on the discrete ‘gradients’ is studied. For small values of a control parameter, we prove existence of steady wavefronts. We investigate numerically the transition of steady fronts to traveling waves as the control parameter increases. PB Elsevier SN 1873-5452 YR 2002 FD 2002 LK https://hdl.handle.net/20.500.14352/94472 UL https://hdl.handle.net/20.500.14352/94472 LA eng NO Carpio Rodríguez, A. M. «Wavefronts for Discrete Two-Dimensional Nonlinear Diffusion Equations». Applied Mathematics Letters, vol. 15, n.o 4, mayo de 2002, pp. 415-21. DOI.org (Crossref), https://doi.org/10.1016/S0893-9659(01)00152-5. DS Docta Complutense RD 5 abr 2025